# SDR CA130524003

- Difficulty date: May 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech E-90
- Aircraft time: 11,071 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501115002
- Condition: Failed
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER REPLACEMENT OF DISPLACEMENT GYRO, FLIGHT CREW NOTIFIED MAINTENANCE THAT THE ATTITUDE INDICATOR INFORMATION WAS BACKWARDS.  MAINTENANCE FOUND THE FORWARD POINTING ARROW ON THE COVER OF THE UNIT WAS INSTALLED BACKWARDS.  THIS ARROW IS TO GUIDE THE INSTALLER OF DIRECTION OF FLIGHT.  THE REPAIR FACILITY WAS NOTIFIED OF THE ISSUE.
